Open Access
April 2010 Log intermediate Jacobians
Kazuya Kato, Chikara Nakayama, Sampei Usui
Proc. Japan Acad. Ser. A Math. Sci. 86(4): 73-78 (April 2010). DOI: 10.3792/pjaa.86.73


We study the degenerations of intermediate Jacobians by means of log geometry. We extend the family of intermediate Jacobians over a punctured disc to a "log intermediate Jacobian'' over a disc.


Download Citation

Kazuya Kato. Chikara Nakayama. Sampei Usui. "Log intermediate Jacobians." Proc. Japan Acad. Ser. A Math. Sci. 86 (4) 73 - 78, April 2010.


Published: April 2010
First available in Project Euclid: 1 April 2010

zbMATH: 1200.14024
MathSciNet: MR2657330
Digital Object Identifier: 10.3792/pjaa.86.73

Primary: 14C30
Secondary: 14D07 , 32G20

Keywords: admissible normal function , Hodge theory , intermediate Jacobian , log geometry , log intermediate Jacobian , Néron model

Rights: Copyright © 2010 The Japan Academy

Vol.86 • No. 4 • April 2010
Back to Top